X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (4358) 4358
Conference Proceeding (294) 294
Book Chapter (60) 60
Dissertation (40) 40
Book / eBook (34) 34
Publication (13) 13
Government Document (5) 5
Magazine Article (5) 5
Newspaper Article (5) 5
Web Resource (2) 2
Transcript (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (1467) 1467
mathematics (1453) 1453
jacobi matrix method (976) 976
jacobian matrix (854) 854
mathematical analysis (808) 808
algorithms (707) 707
analysis (580) 580
mathematical models (541) 541
eigenvalues (356) 356
convergence (349) 349
hamilton-jacobi equations (341) 341
optimization (316) 316
physics, mathematical (314) 314
computer simulation (313) 313
polynomials (293) 293
jacobian matrices (291) 291
jacobi matrices (281) 281
matrices (280) 280
numerical analysis (277) 277
iterative methods (266) 266
jacobi matrix (254) 254
orthogonal polynomials (254) 254
viscosity solutions (254) 254
differential equations (247) 247
equations (237) 237
mechanics (235) 235
approximation (231) 231
engineering, electrical & electronic (229) 229
mathematics, general (228) 228
systems (223) 223
algebra (220) 220
physics (220) 220
automation & control systems (216) 216
kinematics (215) 215
jacobi (212) 212
jacobi-matrix (205) 205
mathematics, interdisciplinary applications (204) 204
optimal control (198) 198
studies (195) 195
computation (191) 191
methods (185) 185
matrix methods (182) 182
hamilton-jacobi equation (179) 179
jacobi polynomials (179) 179
computer science (177) 177
theoretical, mathematical and computational physics (176) 176
operators (170) 170
engineering (166) 166
engineering, mechanical (165) 165
algorithm (164) 164
partial differential equations (162) 162
robots (161) 161
applications of mathematics (160) 160
mathematical physics (158) 158
applied mathematics (153) 153
stability (146) 146
mechanical engineering (137) 137
hamilton-jacobi-bellman equation (133) 133
physics, multidisciplinary (132) 132
geometry (129) 129
nonlinear systems (129) 129
research (126) 126
dynamics (125) 125
computational mathematics and numerical analysis (123) 123
manipulators (123) 123
robotics (123) 123
nonlinear equations (121) 121
computer science, interdisciplinary applications (119) 119
jacobi method (117) 117
design (116) 116
stability analysis (113) 113
dynamical systems (110) 110
control systems (109) 109
engineering, multidisciplinary (106) 106
usage (106) 106
viscosity (100) 100
coefficients (97) 97
nonlinear programming (95) 95
jacobi-davidson (94) 94
eigenvectors (93) 93
spectral theory (93) 93
finite element method (92) 92
nonlinearity (91) 91
quantum physics (90) 90
accuracy (88) 88
boundary conditions (88) 88
control theory (87) 87
differential-equations (86) 86
operations research & management science (83) 83
derivatives (82) 82
simulation (81) 81
linear systems (80) 80
singular value decomposition (80) 80
mathematics - spectral theory (79) 79
spectra (79) 79
matrix (78) 78
eigenvalue (77) 77
robustness (75) 75
economic models (73) 73
statistics & probability (73) 73
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (13) 13
Mathematical Sciences - Stacks (10) 10
Aerospace - Stacks (3) 3
Online Resources - Online (3) 3
Collection Dvlpm't (Acquisitions) - Vendor file (2) 2
Engineering & Comp. Sci. - Stacks (2) 2
Astronomy & Astrophysics - Ask at library (1) 1
UTL at Downsview - May be requested (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (4625) 4625
Chinese (195) 195
Japanese (26) 26
French (22) 22
German (14) 14
Portuguese (3) 3
Russian (3) 3
Spanish (3) 3
Croatian (1) 1
Korean (1) 1
Romanian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Applied Mathematics and Computation, ISSN 0096-3003, 04/2014, Volume 232, pp. 76 - 83
...⩽i⩽N, are sequences of complex numbers such that aM,n≠0 if n⩾M,bN,n≠0 if n⩾N, and ai,n=bi,n=0 if i>n. When m=1,(U,V) is called an (M,N)-coherent pair. In this work, we give a matrix interpretation... 
Regular linear functionals | Coherent pairs | Orthogonal polynomials | Structure relations | Classical orthogonal polynomials | Monic Jacobi matrix | Sobolev orthogonal polynomials | SEMICLASSICAL CHARACTER | MATHEMATICS, APPLIED | SEQUENCES | Sequences | Functionals | Computation | Matrices (mathematics) | Mathematical analysis | Mathematical models | Polynomials | Matrix methods
Journal Article
Constructive Approximation, ISSN 0176-4276, 10/2018, Volume 48, Issue 2, pp. 183 - 199
We study Jacobi matrices on trees with one end at infinity. We show that the defect indices cannot be greater than 1 and give criteria for essential self... 
Numerical Analysis | Analysis | Essential self-adjointness | Tree | Mathematics | Jacobi matrix | Primary 47B36 | MATHEMATICS
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 12/2015, Volume 487, pp. 203 - 219
The paper by I. Hnětynková et al. (2015) [11] introduces real wedge-shaped matrices that can be seen as a generalization of Jacobi matrices, and investigates their basic properties... 
Eigenvalues | Eigenvectors | Generalized Jacobi matrices | Wedge-shaped matrices | Band (or block) Krylov subspace methods | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Computers & mathematics with applications (1987), ISSN 0898-1221, 2018, Volume 76, Issue 1, pp. 45 - 57
This paper aims to give an efficient iterative method for solving large sparse nonlinear system with complex symmetric Jacobian matrix... 
Large sparse nonlinear system | Modified Newton–DGPMHSS method | Splitting iteration | Complex symmetric Jacobian matrix | Convergence analysis | HERMITIAN SPLITTING METHODS | MATHEMATICS, APPLIED | HSS ITERATION METHODS | Modified Newton-DGPMHSS method
Journal Article
Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), ISSN 1815-0659, 07/2016, Volume 12
Journal Article
Advances in Mathematics, ISSN 0001-8708, 01/2018, Volume 323, pp. 811 - 865
... Schrödinger operator and B is an arbitrary Jacobi matrix (of Hilbert–Schmidt class) the a.c. spectrum remains perfectly the same, that is, the... 
Jacobi matrices | Integrable systems | Hilbert–Schmidt perturbations | Generalized Szegö theorems | Hardy spaces on Riemann surfaces | MATHEMATICS | MOMENT PROBLEM | Hilbert-Schmidt perturbations | Generalized Szego theorems | SPECTRUM
Journal Article
Combustion and flame, ISSN 0010-2180, 2018, Volume 193, Issue C, pp. 257 - 271
Journal Article
Constructive approximation, ISSN 1432-0940, 2018, Volume 48, Issue 2, pp. 301 - 335
We study the spectral properties of bounded and unbounded Jacobi matrices whose entries are bounded operators on a complex Hilbert space... 
Primary: 47B25 | 47B36 | Numerical Analysis | Analysis | Block Jacobi matrix | Total variation | Mathematics | Asymptotics of generalised eigenvectors | 42C05 | POLYNOMIALS | MATHEMATICS | ORDER | PERIODIC PERTURBATIONS | ASYMPTOTICS
Journal Article
SIAM journal on scientific computing, ISSN 1095-7197, 2018, Volume 40, Issue 2, pp. A1149 - A1170
In this work we generalize the Jacobi-Davidson method to the case when eigenvector can be reshaped into a low-rank matrix... 
Jacobi–Davidson | Eigenvalue problem | Low-rank approximation | Riemannian optimization | LINEAR-SYSTEMS | MATHEMATICS, APPLIED | TENSOR TRAIN FORMAT | EIGENVALUE PROBLEMS | HIGHER DIMENSIONS | Jacobi-Davidson | ALGORITHMS | low-rank approximation | eigenvalue problem | RENORMALIZATION
Journal Article
IEEE Transactions on Signal Processing, ISSN 1053-587X, 06/2007, Volume 55, Issue 6, pp. 2740 - 2746
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2016, Volume 444, Issue 2, pp. 1490 - 1514
... Schrödinger operator, to the setting of Jacobi and Szegő recursions. We present an application to random L2 perturbations of Jacobi and CMV matrices, and an application... 
Perturbation theory | Jacobi operators | Prüfer variables | Spectral theory | CMV operators | MATHEMATICS, APPLIED | MATHEMATICS | RELATIVE OSCILLATION-THEORY | TITCHMARSH-TYPE FORMULA | Prufer variables | ORTHOGONAL POLYNOMIALS | ABSOLUTELY CONTINUOUS-SPECTRUM | POINT | PERIODIC SCHRODINGER OPERATOR | ZEROS
Journal Article
International Journal of Geometric Methods in Modern Physics, ISSN 0219-8878, 08/2016, Volume 13, Issue 7
In this paper, we obtain the classical r-matrices of real two- and three-dimensional Jacobi-Lie bialgebras... 
Jacobi-Lie bialgebra | classical r -matrix | Jacobi-Lie group | PHYSICS, MATHEMATICAL | classical r-matrix
Journal Article
JOURNAL OF SPECTRAL THEORY, ISSN 1664-039X, 2019, Volume 9, Issue 4, pp. 1507 - 1521
A result of Borg-Hochstadt in the theory of periodic Jacobi matrices states that such a matrix has constant diagonals as long as all gaps in its spectrum are closed (have zero length... 
MATHEMATICS | trace formulae | MATHEMATICS, APPLIED | bands and gaps | Hill discriminant | spectrum | Periodic Jacobi matrices
Journal Article
2013, 1st ed., Numerical Mathematics and Scientific Computation, ISBN 9780199655410, Volume 9780199655410, xv, 391
Book
Journal of Statistical Physics, ISSN 0022-4715, 07/2017, Volume 168, Issue 1, pp. 92 - 108
We provide a tridiagonal matrix model and compute the joint eigenvalue density of a rank one non-Hermitian perturbation of a random matrix from the Gaussian... 
Jacobi matrices | Non-Hermitian random matrices | β-Ensembles | Resonances | beta-Ensembles | OVERLAPPING RESONANCES | UNITARY | STATISTICS | QUANTUM CHAOTIC SCATTERING | POLES | SYSTEMS | PHYSICS, MATHEMATICAL
Journal Article
SIAM Journal on Numerical Analysis, ISSN 0036-1429, 2016, Volume 54, Issue 3, pp. 1341 - 1364
Journal Article
Mathematical methods in the applied sciences, ISSN 0170-4214, 2018, Volume 41, Issue 16, pp. 6401 - 6408
We derive special representation for Weyl functions for finite and semi‐infinite Jacobi matrices with bounded entries based on a relationship between spectral problem for Jacobi matrices and initial... 
Jacobi matrices | boundary control method | Weyl function | MATHEMATICS, APPLIED | BOUNDARY CONTROL | Boundary value problems | Matrix algebra | Mathematical analysis | Dynamical systems | Matrix methods | Discrete time systems
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.